# SDR DALA1106119864

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 148-160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 148-160, FLOOR PANEL NR15 HAS CORROSION.  MFG FLOOR PANEL NR15 IAW DWG 9957825, REV ORIGINAL AND ER/A 488340-14 REV ORIGINAL.  STENCILED AND IDENTIFIED PANEL IAW PS900-5-1, NR 04, P-117.  CORRECTED.  REQUIRED INSPECTION COMPLETED.
